# SDR DALA12008305802

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 36,584 hours, 12,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED SKIN AROUND STATIC DISCHARGE AT THE 10TH WINDOW BACK ON THE WINDOW BELT ON THE LEFT SIDE. 2 EA BURNS FWD AND AFT UPPER CORNERS.  BURNISHED OUT BURN MARKS, INSPECTED AND TREATED AREA REF SRM 56-20-02.
